# SDR COMA0360358

- Difficulty date: August 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 23,309 hours, 22,405 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0920
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,192 hours, 2,913 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5520 GEAR DISAGREE WARNING, RT MLG INDICATED INTRANSIT.  REPLACED THE MLG SELECTOR VALVE.
